# SDR SWAA2022042085216

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT B.S. 277 - B.S. 294.5; L.B.L. 11; W.L. 208.1. / [01] REMOVED CORROSION ON FWD LAVATORY FLOOR SUPPORT CHANNEL BS 277-294.5 LBL11 WL 208.1 AREA OF 2'X2'X.030' ORIGINAL THICKNESS .188 FOUND TO BE OUT OF LIMITS I.A.W SRM 53-10-51-1A-1 DETAIL 4.B FIG 105 C  TOOL USED DIAL DEPTH GAGE I.D ATS 2677 S/N UNKNOWN;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT BS 277 BS 294.5 LBL 11 WL 208.1 IAW SRM 51-40-02;[04] RECEIVED ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT BS277-BS294.5 LBL11 WL208.1. ITEM141A5650U3 PO#861050. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG141A5600. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS 3-4. VERIFIED REMOVAL OF DAMAGED 'CHANNEL' (INTERCOSTAL) AND LOCATING/DRILLING AND OK TO INSTALL REPLACEMENT INTERCOSTAL.;[06] INSTALLED ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT BS 277-BS294.5 LBL11 WL208.1 IAW SRM 51-40-02 AND DWG141A5600;[07] VERIFIED CORRECTIVE ACTION 6
